# SDR AUS20020685

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR (2L) DOOR LOWER HINGE COVER IMPACTED AND BUCKLED CAUSING COVER TO JAM ON THE DOOR WHEN CLOSED. PERSONNEL/MAINTENANCE ERROR.
